MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(4)- envision ide study, patient site (b)(6).It was reported that on (b)(6) 2026, a 35mm navitor vision valve was chosen for implant using a large flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 28mm non-abbott balloon.The valve got fully re-sheathed 1 time due to the implant being too high.The final implant depth at non-coronary cusp (ncc) was 4.55mm and left coronary cusp (lcc) was 3.16mm.After the procedure, the patient experienced an episode of non-sustained ventricular tachycardia (vt).For treatment, 2g iv magnesium sulfate was administered.The patient was then monitored for an additional day.On (b)(6) 2026, the vt was resolved and the patient was discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of heart block was reported.A returned device assessment could not be performed as the device remained implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the received information, the cause of the reported heart block could be due to patient comorbidities.However, this could not be confirmed.The unexpected medical intervention was a result of case specific circumstance as medication was required.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25004680
Report Number2135147-2026-02773
Device Sequence Number13232906
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280507
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10880833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexUnknown
Patient Weight72 KG